The conductor of an abelian variety
Compositio Mathematica, Tome 92 (1994) no. 2, p. 227-248
@article{CM_1994__92_2_227_0,
     author = {Brumer, Armand and Kramer, Kenneth},
     title = {The conductor of an abelian variety},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {92},
     number = {2},
     year = {1994},
     pages = {227-248},
     zbl = {0818.14016},
     mrnumber = {1283229},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__92_2_227_0}
}
Brumer, Armand; Kramer, Kenneth. The conductor of an abelian variety. Compositio Mathematica, Tome 92 (1994) no. 2, pp. 227-248. http://www.numdam.org/item/CM_1994__92_2_227_0/

1 A. Brumer: The rank of J0(N). Submitted to Astérisque. | MR 1330927 | Zbl 0851.11035

2 C.W. Curtis and I. Reiner: Methods of Representation Theory. 2 vols. John Wiley, New York, 1987. | MR 892316 | Zbl 0616.20001

3 J.-M. Fontaine: Groupes de ramification et représentation d'Artin. Ann. Sci. E.N.S. (4) 4 (1971) 337-392. | Numdam | MR 289458 | Zbl 0232.12006

4 A. Grothendieck: Modèles de Néron et monodromie. SGA 7, Exposé IX, Lecture Notes in Math. 288, 313-523, Springer-Verlag: Berlin, New York, 1970. | MR 354656 | Zbl 0248.14006

5 B. Huppert: Endliche Gruppen I. Springer-Verlag: Berlin, New York, 1967. | MR 224703 | Zbl 0217.07201

6 H W. Lenstra, F. Oort: Abelian varieties having purely additive reduction. J. Pure and Applied Algebra 36 (1985) 281-298. | MR 790619 | Zbl 0557.14022

7 P. Lockhart, M.I. Rosen, J. Silverman: An upper bound for the conductor of an abelian variety. Journal of Algebraic Geometry 2 (1993) 569-601. | MR 1227469 | Zbl 0816.14021

8 D. Lorenzini: Groups of components of Néron models of Jacobians. Compositio Math. 73 (1990) 145-160. | Numdam | MR 1046735 | Zbl 0737.14008

9 J. Milne: The arithmetic of abelian varieties. Inv. Math. 17 (1972) 177-190. | MR 330174 | Zbl 0249.14012

10 F. Oort: Good and stable reduction of abelian varieties. Manuscripta Math. 11 (1974) 171-197. | MR 347834 | Zbl 0266.14016

11 O. Ore: Abriss einer arithmetischen theorie der Galoischen Körper. Math. Ann. 100 (1928) 650-673. | JFM 55.0697.16 | MR 1512509

12 S. Sen: Ramification in p-adic Lie extensions. Inv. Math. 17 (1972) 44-50. | MR 319949 | Zbl 0242.12012

13 J.-P. Serre: Corps locaux. Hermann, Paris, 1962, or Grad. Texts in Math. 67, Springer-Verlag: Berlin, New York, 1979. | MR 150130 | Zbl 0423.12016

14 J.-P. Serre: Propriétés galoisiennes des points d'ordre fini des courbes elliptiques. Inv. Math. 15 (1972) 259-331. | MR 387283 | Zbl 0235.14012

15 J.-P. Serre: Sur les représentations modulaires de degré 2 de Gal(Q/Q). Duke Math. J. 54 (1987) 179-230. | MR 885783 | Zbl 0641.10026

16 J.-P. Serre, J. Tate: Good reduction of abelian varieties. Annals of Mathematics 88 (1968) 492-517. | MR 236190 | Zbl 0172.46101

17 T. Saito*: Conductor, discriminant and the Noether formula for arithmetic surfaces. Duke Math. J. 57 (1988) 151-173. | MR 952229 | Zbl 0657.14017